# SDR R61A2024051000209

- Difficulty date: April 22, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 34,594 hours, 26,108 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Frms 78-79 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 29R BETWEEN FR78-79 AS MARKED.  PERFORMED STRINGER SPLICE REPAIR TO STRINGER 29R BETWEEN FR78-79 REFER ETD2024-170-011781 AND SRM 53-23-03/REPAIR 08P. RESTORED SURFACE PROTECTION AND CIC TO REWORKED AREA REFER ETD2024-170-011781 AND SRM 51-23-05,
